# SDR UALA2013071504917

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 38,627 hours, 16,874 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX STATUS MESSAGE AIR BLEED DISPLAYED ON THE LOWER ECAM SCREEN.  FAULTED LT WING LOOP A.  TROUBLESHOT IAW TSM 36-22-00 TO STEP 4A, 2.   FOUND LOOP A RESISTANCE TO BE 2.1 MEG FROM BMC 1.  TROUBLESHOT IAW AMM 36-22-16. PFR & BMC1 BITE SHOWS FAULT LT WING LOOP "A" INOPERATIVE.  FOUND BROKEN ELEMENT INSIDE LT AC BAY, BETWEEN AIR CND CART ACCESS PANEL & AIR START PANEL.  UNABLE TO IDENTIFY PN.
